# SDR R61A2025080600334

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 22,833 hours, 15,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 17092406003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CFIII LOWER SKIN WING TO FUSELAGE FAIRING STRAP FOUND CORRODED FR74 STRINGER 29R-24R. STRAP WAS REPLACED IAW SRM 51-42-02
